MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0736-4679(00)00206-7

Медицинская библиотека · The Journal of emergency medicine · 2000

Ingestion of antacid tablets (Rennie) and acute confusion.

Vanpee D, Delgrange E, Gillet J B, Donckier J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The authors describe a case of milk-alkali syndrome in a man who consumed antacid tablets (Rennie) for chronic epigastric pain. Simultaneous occurrence of hypercalcemia, metabolic alkalosis, and renal insufficiency, in conjunction with the appropriate history of ingestion of calcium carbonate-containing antacids, was suggestive of the syndrome. The syndrome became uncommon with the advent of modern ulcer therapy, but currently is increasing in frequency with the calcium supplementation drugs taken to prevent osteoporosis. This syndrome may produce life-threatening hypercalcemia.

Для цитирования: Vanpee D, Delgrange E, Gillet J B, Donckier J. Ingestion of antacid tablets (Rennie) and acute confusion.. The Journal of emergency medicine. 2000. DOI: 10.1016/s0736-4679(00)00206-7.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.